Alert archive / Ohio / Tornado Warnings in 2019
Tornado Warning 30, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at May 27, 2019, 10:43 PM EDT for Logan County, Union County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2019, 10:43 PM EDT (02:43 UTC)
- Expired
- May 27, 2019, 11:15 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Logan County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 99 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 8:20 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 146 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted.
560
WFUS51 KILN 280243
TORILN
OHC091-159-280315-
/O.NEW.KILN.TO.W.0030.190528T0243Z-190528T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
1043 PM EDT Mon May 27 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Logan County in west central Ohio...
West central Union County in central Ohio...
* Until 1115 PM EDT.
* At 1043 PM EDT, a severe thunderstorm capable of producing a
tornado was located near West Liberty, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
West Liberty, Valley Hi, Zanesfield, Raymond, Pottersburg,
Pickrelltown, Broadway, Middleburg and East Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4032 8337 4024 8347 4023 8359 4024 8367
4024 8375 4030 8378 4040 8352
TIME...MOT...LOC 0243Z 261DEG 17KT 4027 8369
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
KC2 follow-up statements
825
WWUS51 KILN 280302
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1102 PM EDT Mon May 27 2019
OHC091-159-280315-
/O.CON.KILN.TO.W.0030.000000T0000Z-190528T0315Z/
Logan OH-Union OH-
1102 PM EDT Mon May 27 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL OHIO AND WEST CENTRAL UNION
COUNTIES IN CENTRAL OHIO...
At 1101 PM EDT, a severe thunderstorm capable of producing a tornado
was located near North Lewisburg, moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
West Liberty, Valley Hi, Zanesfield, Raymond, Pottersburg,
Pickrelltown, Broadway, Middleburg and East Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 4032 8337 4024 8347 4023 8359 4024 8367
4024 8375 4030 8378 4040 8352
TIME...MOT...LOC 0301Z 261DEG 17KT 4028 8358
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
KC550
WWUS51 KILN 280311
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
1111 PM EDT Mon May 27 2019
OHC091-159-280321-
/O.EXP.KILN.TO.W.0030.000000T0000Z-190528T0315Z/
Logan OH-Union OH-
1111 PM EDT Mon May 27 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LOGAN COUNTY IN WEST CENTRAL
OHIO AND WEST CENTRAL UNION COUNTIES IN CENTRAL OHIO WILL EXPIRE AT
1115 PM EDT...
The Tornado Warning that was previously in effect has been reissued
and is in effect until 11:45 PM. Please refer to that bulletin for
the latest severe weather information.
A Tornado Watch remains in effect until 200 AM EDT for central and
west central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 4032 8337 4024 8347 4023 8359 4024 8367
4024 8375 4030 8378 4040 8352
TIME...MOT...LOC 0311Z 261DEG 17KT 4029 8353
$$
KCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at May 27, 8:46 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, May 27, 8:46 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 846 PM EDT Mon May 27 2019 .SYNOPSIS... A frontal boundary will lift back north as a warm front tonight, keeping chances for storms in the forecast overnight. A few of the storms could be strong to severe. Warm and humid conditions and unsettled weather will be the rule for much of the week with a chance of thunderstorms each day. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Supercells have developed across Northern Indiana in the unstable airmass ahead of a mid level disturbance. This will combine with a northward advancing warm front to support the development of widespread thunderstorms over West Central Ohio and the Miami Valley in the next 1 to 2 hours. These storms will track quickly east and build south (into the more unstable air) across portions of the Miami Valley and Central Ohio. Bulk shear of 50 kts and favorable 0-1km helicity will offer favorable conditions for supercells with the potential for tornadoes as the storms are still surface based. Tornado watch number 266 has been issued which includes ILN/s northern half of the FA until 06Z. Previous discussion... Frontal boundary which stalled out near the Ohio River overnight has begun to lift north to a current position from Central Indiana thru Southwest Ohio. Thunderstorms were beginning to develop in the return flow INVOF this front. This initial convective activity to pivot northeast - with the southeast end expected to weaken some as it they moves away from the favorable genesis region. Mid level shortwave evident on water vapor imagery over the Mid MS VLY to track east thru the Great Lakes this evening. This will aid the strengthening of the return flow with 45 to 50 kt southwesterly jet nosing into West Central Ohio by early evening. Moderate instability develops in response to this flow with mixed layer CAPES increasing to around 1500 J/KG. Axis of storms to continue to develop late this aftn into this evening the best focus over West Central Ohio this evening. Bulk shear of 45-50 kts will support organized storms with supercells likely. These rotating updrafts will enhance the potential for large hail. Low level shear becomes favorable over the northwest with 0-1km helicity values forecast to be above 300 m2/s2. So, the threat for tornadoes also exists. Per collaboration with SPC the 5 percent tornado threat has been extended across ILN/s northern counties tonight. Isolated severe weather threat looks to begin as early as 5 pm with the most favorable time for severe weather between 7 pm and midnight. Eventually - expect individual storms to congeal into a cold pool driven MCS that pivots thru ILN/s northeast counties. Have continued high pops this evening across the northwest overnight across the north. Have also continued to message this severe weather threat in the HWO and social media. Mild lows overnight in the mid and upper 60s. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... Mid level ridge to extend into Ohio Valley keeping Northern Kentucky warm and dry during the day Tuesday. Mid level energy flattens as energy rides along the northern edge of the ridge. The E-W oriented surface front will slip back to the south ILN/s northern counties, offering a chance of thunderstorms. Tuesday will be hot and humid with dewpoints in the upper 60s and high temperatures generally in the mid and upper 80s. The exception will be the far northwest - where clouds and pcpn may keep temperatures in the lower 80s. GFS pushes the front south to the Ohio River, while the NAM/ECMWF stall the front across Central Ohio. Prefer this position across Central Ohio. This will keep a chance of thunderstorms in the forecast Tuesday night. Another mild night with Tuesdays lows in the mid and upper 60s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... An active weather pattern will continue through the coming week. The Ohio Valley will remain on the northern periphery of a mid-level ridge through Thursday, with a surface boundary remaining in place west-to-east somewhere across the northern half of the Ohio Valley. One disturbance is expected to move through the area on Wednesday afternoon, with a second entering the region on Thursday morning as the ridge begins to flatten. To no surprise, chances for storms will continue each day as these disturbances move through the area, with the greatest chances likely on Thursday. Though the shortwave leading to this activity may be de-amplifying to some degree, it will still lead to likely precipitation chances for most of the area. On both Wednesday and Thursday, with few changes to the overall weather pattern, there should be sufficient weather and shear to allow for at least some level of severe weather threat. Beyond Thursday, there are timing differences in the models regarding the progression of a secondary trough moving across the Great Lakes, but ultimately a fair degree of agreement on a couple of drier days as high pressure nudges in from the Great Lakes. Some low-end precipitation chances will be kept in the forecast for Friday and Saturday for now, with chances perhaps increasing later in the weekend as another front moves south into the region. With the frontal boundary still north of the area, Wednesday should be the warmest day of the extended period, with some decrease in temperatures expected from Thursday onward as the ridge and front shift further to the south. However, temperatures are generally expected to remain near to slightly above normal. && .AVIATION /01Z TUESDAY THROUGH SATURDAY/... An embedded disturbance in the zonal flow aloft will combine with an advancing warm front to bring showers and thunderstorms to the northern terminals this evening into early morning. This convection will also be aided by an increasing low level jet. Am expecting convection between 02Z and 06Z with convection tapering off thereafter as it moves east/southeast and the warm front moves north of the terminals. Aviators can expect all hazards with thunderstorms, with MVFR ceilings and IFR or LIFR visibilities possible with the heavier rainfall. The low level jet will bring a period of non-convective LLWS tonight to all terminals. This should diminish toward 12Z as the core of the low level jet pushes east and the atmosphere starts to couple with diurnal heating. On Tuesday, as a low pressure system passes by to the north across the Great Lakes, a cold front will sag southeast back into northern Indiana and northern Ohio. It appears that diurnal convection with the front will mainly stay north of the northern terminals, so have kept all terminals dry. With diurnal heating/mixing and decent surface pressure gradient, winds will increase from the west/southwest between 10 and 15 knots with gusts between 20 and 30 knots. OUTLOOK...Thunderstorms possible Wednesday and Thursday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR/Sites NEAR TERM...AR SHORT TERM...AR LONG TERM...Hatzos AVIATION...Hickman
Hazardous weather outlook, May 27, 4:24 PM EDT, 6 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 424 PM EDT Mon May 27 2019 INZ050-OHZ026-034-035-042>046-051>056-060>065-074-281100- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Hocking- 424 PM EDT Mon May 27 2019 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio and West Central Ohio. .DAY ONE...Tonight. Thunderstorms will continue to develop and increase in coverage into this evening. Strong to severe thunderstorms will be possible into the early morning hours of Tuesday. Damaging winds and large hail will be the main severe weather threats, but an isolated tornado can not be ruled out. In addition, heavy rain will be possible which may lead to localized flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Scattered thunderstorms are forecast for Tuesday. Strong to severe thunderstorms will be possible once again with damaging winds and large hail being the primary severe weather threats. An isolated strong to severe thunderstorm will be possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. INZ058-059-066-OHZ070>073-080-281100- Fayette IN-Union IN-Franklin IN-Butler-Warren-Clinton-Ross-Highland- 424 PM EDT Mon May 27 2019 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. Scattered thunderstorms will continue to develop into this evening. Strong to severe thunderstorms will be possible. Damaging winds and large hail will be the main severe weather threats, but an isolated tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An isolated strong to severe thunderstorm will be possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight. INZ073>075-080-KYZ089>100-OHZ077>079-081-082-088-281100- Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton- Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis-Hamilton- Clermont-Brown-Adams-Pike-Scioto- 424 PM EDT Mon May 27 2019 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An isolated strong to severe thunderstorm will be possible Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, May 27, 6:34 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
634 PM EDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 5 WNW LEBANON 39.46N 84.29W
05/27/2019 WARREN OH PUBLIC
TREES REPORTED DOWN AT TRAILS AT SHAKER RUN. TIME
ESTIMATED FROM RADAR.
&&
HICKMANLocal storm report, May 27, 9:46 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
946 PM EDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM HAIL 2 NNW FOUNTAIN CITY 39.98N 84.93W
05/27/2019 M1.00 INCH WAYNE IN FIRE DEPT/RESCUE
TIME ESTIMATED FROM RADAR.
&&
ALANRLocal storm report, May 27, 10:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 PM TSTM WND DMG NEW MADISON 39.97N 84.71W
05/27/2019 DARKE OH AMATEUR RADIO
TREES AND POWER LINES DOWN, POSSIBLY CAUSED BY A TORNADO.
&&
CHLocal storm report, May 27, 10:29 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1029 PM EDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM TSTM WND DMG NEW MADISON 39.97N 84.71W
05/27/2019 DARKE OH AMATEUR RADIO
BUILDING AT OHIO 121 AND 72 WITH DOOR BLOWN OFF. DAMAGE
POSSIBLY CAUSED BY A TORNADO.
&&
TSHOBELocal storm report, May 27, 10:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1034 PM EDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 PM TSTM WND DMG 1 WNW CELINA 40.56N 84.59W
05/27/2019 MERCER OH EMERGENCY MNGR
TREE DOWN ON HOUSE. MANY POWER LINES AND TREES DOWN OVER
ROADS IN AREA. DAMAGE POSSIBLY CAUSED BY A TORNADO.
&&
CHLocal storm report, May 27, 10:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 PM EDT MON MAY 27 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM HAIL 5 SSE ARCANUM 39.93N 84.51W
05/27/2019 M1.00 INCH DARKE OH AMATEUR RADIO
TIME ESTIMATED FROM RADAR DATA
&&
CHThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 9:28 PM EDT | Areal Flood Advisory | ILN | Mercer | 6 hr |
| May 27, 9:36 PM EDT | Tornado Warning | ILN | Darke, Preble | 39 min |
| May 27, 9:44 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer, Shelby | 46 min |
| May 27, 9:55 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 35 min |
| May 27, 10:06 PM EDT | Tornado Warning | ILN | Darke | 39 min |
| May 27, 10:07 PM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| May 27, 10:11 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 49 min |
| May 27, 10:15 PM EDT | Tornado Warning | ILN | Preble | 30 min |
| May 27, 10:21 PM EDT | Tornado Warning | ILN | Darke, Miami | 39 min |
| May 27, 10:27 PM EDT | Tornado Warning | ILN | Auglaize, Mercer | 33 min |
| May 27, 10:31 PM EDT | Tornado Warning | ILN | Montgomery, Preble | 44 min |
| May 27, 10:45 PM EDT | Tornado Warning | ILN | Champaign, Clark, Miami | 30 min |
| May 27, 10:49 PM EDT | Tornado Warning | ILN | Champaign, Logan, Union | 26 min |
| May 27, 10:54 PM EDT | Tornado Warning | ILN | Auglaize, Hardin, Logan | 36 min |
| May 27, 11:00 PM EDT | Tornado Warning | ILN | Greene, Montgomery | 45 min |
| May 27, 11:04 PM EDT | Areal Flood Advisory | ILN | Greene, Miami, Montgomery, Shelby | 3 hr |
| May 27, 11:08 PM EDT | Tornado Warning | ILN | Delaware, Logan, Union | 19 min |
| May 27, 11:08 PM EDT | Tornado Warning | ILN | Champaign, Clark | 19 min |
| May 27, 11:13 PM EDT | Tornado Warning | ILN | Darke, Miami, Montgomery | 32 min |
| May 27, 11:18 PM EDT | Tornado Warning | ILN | Fairfield, Franklin, Pickaway | 27 min |
| May 27, 11:25 PM EDT | Tornado Warning | ILN | Hardin | 35 min |
| May 27, 11:27 PM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 48 min |
| May 27, 11:30 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene | 3 hr |
| May 27, 11:31 PM EDT | Tornado Warning | ILN | Greene, Montgomery | 29 min |
| May 27, 11:34 PM EDT | Tornado Warning | ILN | Delaware, Licking | 26 min |
| May 27, 11:38 PM EDT | Flash Flood Warning | ILN | Clark, Greene, Miami, Montgomery | 6 hr |
| May 27, 11:41 PM EDT | Tornado Warning | ILN | Franklin, Licking | 34 min |
| May 27, 11:43 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 6 hr |
| May 27, 11:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Miami, Montgomery | 30 min |
| May 27, 11:48 PM EDT | Tornado Warning | ILN | Fayette, Madison | 42 min |
| May 27, 11:50 PM EDT | Tornado Warning | ILN | Fairfield, Pickaway | 25 min |
| May 27, 11:52 PM EDT | Tornado Warning | ILN | Clark, Greene | 38 min |
| May 28, 12:07 AM EDT | Tornado Warning | ILN | Licking | 23 min |
| May 28, 12:12 AM EDT | Tornado Warning | ILN | Fairfield, Hocking | 33 min |
| May 28, 12:12 AM EDT | Tornado Warning | ILN | Fayette, Madison, Pickaway, Ross | 34 min |
| May 28, 12:15 AM EDT | Tornado Warning | ILN | Clark, Fayette, Greene, Madison | 30 min |
| May 28, 12:38 AM EDT | Tornado Warning | ILN | Fayette, Madison | 37 min |
| May 28, 12:44 AM EDT | Areal Flood Advisory | ILN | Fayette, Madison | 5 hr |
| May 28, 12:45 AM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 45 min |
| May 28, 12:49 AM EDT | Tornado Warning | ILN | Fairfield, Hocking, Pickaway, Ross | 26 min |
| May 28, 1:07 AM EDT | Tornado Warning | ILN | Fairfield, Hocking, Pickaway | 38 min |
| May 28, 1:27 AM EDT | Severe Thunderstorm Warning | ILN | Hocking, Pickaway, Ross | 33 min |
| May 28, 1:39 AM EDT | Tornado Warning | ILN | Hocking, Pickaway, Ross | 36 min |
| May 28, 1:44 AM EDT | Tornado Warning | ILN | Hocking | 31 min |
| May 28, 1:51 AM EDT | Tornado Warning | ILN | Hocking, Pickaway, Ross | 24 min |
| May 28, 2:19 AM EDT | Areal Flood Advisory | ILN | Fairfield, Hocking, Pickaway, Ross | 3 hr |
| May 28, 3:20 AM EDT | River Flood Advisory | ILN | Delaware, Franklin | 3 hr |
| May 28, 2:44 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 61 min |
| May 28, 3:44 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin, Mercer | 61 min |
| May 28, 4:30 PM EDT | Special Weather Statement | ILN | Hardin | 30 min |
| May 28, 5:31 PM EDT | Special Weather Statement | ILN | Auglaize | 29 min |
| May 28, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin | 39 min |
| May 28, 5:40 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 50 min |
| May 28, 6:27 PM EDT | Special Weather Statement | ILN | Auglaize, Shelby | 33 min |
| May 28, 6:50 PM EDT | Special Weather Statement | ILN | Logan | 25 min |
| May 28, 7:00 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 30 min |
| May 28, 7:32 PM EDT | Special Weather Statement | ILN | Mercer | 28 min |
| May 28, 7:47 PM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 28 min |
| May 28, 7:48 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Mercer | 3 hr |
Nearby
Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.